Facebook Pixel
EmpowHER Guest

Hi there, I am 31 and took my last birth control pill on July 23rd, 2011. Since then I have had two periods. The first cycle was 38 days and the second one was 36 days. However they seemed like a normal period on the first day but then were very light

By Anonymous October 27, 2011 - 1:35pm
Rate This

for the next few days, and brown not red. I asked my doctor about it, and she said that since my cycles were so long I probably did not ovulate at all. Is this true, and is this normal after coming off the pill? (I was on it for 15 years and kind of remember having regular cycles before I went on it, but don't remember how long my cycles were..it was a long time ago!). What should I expect from here on? We are trying again this week since I am now on what should techinically be my "fertile days" but I have not noticed any fertile cervical mucus (clear/stretchy), and have being using an ovulation predictor kit for the past 2 days and no smiley face yet! Any suggestions on what would be the best thing to do would be great! Thank-you.

Add a Comment1 Comments

EmpowHER Guest

Thanks so much for getting back to me Susan. Sounds like I need to be more patient. (which is hard!) You had mentioned that ovulation could occur between days 9-23. Is that even if my cycle is that long? I always thought it was only 12-14 days before your next period is due. I guess when I don't really know how long my next cycle is going to be though that would be true. Still no sign of fertile CM on day 22 of my cycle... so I guess I will just keep tracking everything and have regular sex and see what happens for the next few months. Thank-you so much for your help, it's great to have a website like this to get some answers from my living room :)

October 29, 2011 - 7:13am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.